advertisement
Question
Posted by: Twig | 2007/06/01

CS

Hi CS

I’ve started reducing my meds about three weeks ago (Epitec 300 mg to 200, Wellbutrin 300 mg to 150, and Risperdal 1 mg to 0,5) since my condition has been stable for a while. I’ve experienced extreme irritation, and some thoughts about ending my life, the past week. Are these feelings and thoughts only withdrawal symptoms? I’m at a loss what to do now. Increase the meds again or just wait and ride the mood out?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Irritability sometimes, but suicidal thoughts are never "only withdrawal symptoms". Consider increasing the meds until you can see your prescribing shrink for a re-assessment and discussion of whether ( and if so, how ) to withdraw the meds

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement